# SDR 99UAL900414

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffemaker
- Part number: 35200011
- Condition: Smoking
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LOWER COFFEEMAKER IN AFT GALLEY SMOKING AND SPARKING.  *S/D*  REPLACED COFFEEMAKER.  INSPECTED WIRING, LEFT UNIT ON FOR SEVERAL HOURS, NO DEFECTS NOTED.
